MathSciNet Relay Station
MathSciNet bibliographic data
MR2846324 30F60 (30F30 32G15)
Alessandrini, Daniele; Liu, Lixin; Papadopoulos, Athanase; Su, Weixu On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012), no. 2, 561–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement